# SDR AALA201901029021

- Difficulty date: December 6, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 20,260 hours, 7,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Bs 7599
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR CUTOUT LOWER SILL SEAL SHAPE FITTING AT BS 7599 AND STRINGER 23L.  REPLACED FITTING IAW SRM 51-72-11-911-001.
